A class of asymptotically flat solutions of the static Einstein-Maxwell equations

A new series of static solutions of the Einstein-Maxwell equations is presented. Particular solutions are obtained which reduce to the Schwarzschild metric in the case of vanishing magnetic field. © 1990.

Editors
-
Publisher
-
Number of issue
8-9
Language
English
Pages
437-439
Status
Published
Department
-
Number
-
Volume
144
Year
1990
Organizations
  • 1 Department of Theoretical Physics, Peoples' Friendship University, Ordzhonikidze Street 3, Moscow, 117302, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1141/